On the size of integer solutions of elliptic equations, II
Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 125-130 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1995_43_a7,
     author = {Yann Bugeaud},
     title = {On the size of integer solutions of elliptic equations, {II}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {125--130},
     year = {1995},
     volume = {43},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1995_43_a7/}
}
TY  - JOUR
AU  - Yann Bugeaud
TI  - On the size of integer solutions of elliptic equations, II
JO  - Μαθηματική Επιθεώρηση
PY  - 1995
SP  - 125
EP  - 130
VL  - 43
UR  - http://geodesic.mathdoc.fr/item/MR_1995_43_a7/
LA  - gr
ID  - MR_1995_43_a7
ER  - 
%0 Journal Article
%A Yann Bugeaud
%T On the size of integer solutions of elliptic equations, II
%J Μαθηματική Επιθεώρηση
%D 1995
%P 125-130
%V 43
%U http://geodesic.mathdoc.fr/item/MR_1995_43_a7/
%G gr
%F MR_1995_43_a7
Yann Bugeaud. On the size of integer solutions of elliptic equations, II. Μαθηματική Επιθεώρηση, Tome 43 (1995), pp. 125-130. http://geodesic.mathdoc.fr/item/MR_1995_43_a7/